Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 222, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2012, 2:02 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 2:02 PM CDT (19:02 UTC)
- Expired
- Aug 16, 2012, 2:48 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 2:03 PM CDT | TSTM WND GST 60 | 2 W Leach, OK | |
| Aug 16, 2:03 PM CDT | HAIL 0.75 | 2 W Leach, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972 WUUS54 KTSA 161902 SVRTSA OKC001-021-041-162000- /O.NEW.KTSA.SV.W.0222.120816T1902Z-120816T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 202 PM CDT THU AUG 16 2012 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA NORTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA * UNTIL 300 PM CDT * AT 157 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEACH... MOVING EAST AT 10 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEACH... OAKS...TWIN OAKS...KANSAS AND COLCORD. OTHER STRONG THUNDERSTORMS WERE ALSO LOCATED OVER SOUTEHRN DELAWARE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3635 9460 3610 9465 3612 9501 3626 9501 TIME...MOT...LOC 1902Z 267DEG 11KT 3620 9494 $$
2 follow-up statements
720 WWUS54 KTSA 161934 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 234 PM CDT THU AUG 16 2012 OKC001-021-041-162000- /O.CON.KTSA.SV.W.0222.000000T0000Z-120816T2000Z/ CHEROKEE OK-DELAWARE OK-ADAIR OK- 234 PM CDT THU AUG 16 2012 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR NORTHWESTERN ADAIR...SOUTHERN DELAWARE AND NORTHEASTERN CHEROKEE COUNTIES... AT 229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TWIN OAKS...MOVING EAST AT 15 MPH. THIS STORM HAS WEAKENED...BUT HAS THE POTENTIAL TO INTENSIFY AND BECOME SEVERE AGAIN. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KANSAS... NATURAL FALLS STATE PARK AND COLCORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3635 9460 3610 9465 3612 9501 3626 9501 TIME...MOT...LOC 1933Z 263DEG 12KT 3621 9485 $$
610 WWUS54 KTSA 161948 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 248 PM CDT THU AUG 16 2012 OKC001-021-041-161958- /O.CAN.KTSA.SV.W.0222.000000T0000Z-120816T2000Z/ CHEROKEE OK-DELAWARE OK-ADAIR OK- 248 PM CDT THU AUG 16 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAIR...SOUTHERN DELAWARE AND NORTHEASTERN CHEROKEE COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...AND HAS BEEN CANCELLED. LAT...LON 3635 9460 3610 9465 3612 9501 3626 9501 TIME...MOT...LOC 1948Z 263DEG 12KT 3622 9479 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 12:22 PM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Aug 16, 12:22 PM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1222 PM CDT THU AUG 16 2012 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. MAIN CONCERN IS STORM DEVELOPMENT THIS AFTN AND INTO TONIGHT AS COLD FRONT AND PREFRONTAL WIND SHIFT MOVE THRU THE AREA. MID LEVEL CU FIELD HAS DEVELOPED ALONG THE WIND SHIFT...ALONG WITH A FEW SPOTTY SHOWERS. MCV IN N TX HAS ALSO HELPED TO GET SOME SMALL STORMS GOING IN SE OK. EXPECT THAT LATER THIS AFTERNOON STORMS WILL DEVELOP ALONG THE BOUNDARIES...WITH GUSTY WIND POTENTIAL WITH ANY DEVELOPMENT. STORMS WILL BE DISORGANIZED ENOUGH THAT WILL JUST CARRY A VCTS EXCEPT FOR MLC DUE TO STORMS JUST W OF THERE. OTHERWISE...TIMING THE VARIOUS WIND SHIFTS WILL BE OF CONCERN...ALSO. WINDS FOLLOWING THE WIND SHIFT SHOULD BE WESTERLY...BECOMING NORTHERLY BEHIND THE MAIN FRONT. ANY STORM OUTFLOWS WILL...OF COURSE...RESULT IN ERRATIC SPEEDS AND DIRECTIONS. VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT IN THUNDERSTORMS. && .PREV DISCUSSION... /ISSUED 910 AM CDT THU AUG 16 2012/ ..UPDATE... DISCUSSION... WIND SHIFT ASSOCIATED WITH THE FRONTAL BOUNDARY IS MAKING FAIRLY GOOD PROGRESS TO THE SOUTH AND EAST...AND OBSERVED PRESSURE RISES BEHIND THE BOUNDARY SUPPORT ITS SOUTHWARD PUSH CONTINUING FOR AT LEAST THE NEXT LITTLE BIT. EXPECT THAT IT WILL SLOW SOME/STALL AS DAYTIME HEATING COMMENCES. MID LEVEL CU FIELD DEVELOPING QUITE NICELY ALONG THE WIND SHIFT BOUNDARY...AND RADAR MOSAIC SHOWING SCATTERED THUNDERSTORM DEVELOPMENT ALONG THE BOUNDARY IN SOUTHWEST MISSOURI AND ALSO IN PARTS OF WESTERN OKLAHOMA. DEVELOPMENT ACROSS NORTHEAST OKLAHOMA WILL BE POSSIBLE THROUGH THE MORNING...AND ESPECIALLY INTO THE AFTERNOON. POPS HAVE BEEN INCREASED JUST A BIT DURING THE MORNING HOURS ACROSS NORTHEAST OKLAHOMA AND A SMALL PART OF NORTHWEST ARKANSAS. THE LOWER TEMPS AND DEW POINTS ARE LAGGING THE INITIAL WIND SHIFT BY A COUNTY OR TWO PER CURRENT MESONET OBS. THINK THAT THE COOLER AIR MAY HAVE A CHANCE TO MAKE IT INTO FAR NORTHWEST PARTS OF THE FORECAST AREA /OSAGE... PAWNEE...WASHINGTON/ BY MID TO LATE AFTERNOON...SO TEMPERATURES SHOULD STILL MAKE IT INTO THE MID TO UPPER 90S IN THIS REGION. HIGH TEMPERATURES WERE DECREASED BY A FEW DEGREES TO THE NORTHWEST OF TULSA...WITH PREVIOUSLY FORECAST VALUES MAINTAINED ELSEWHERE. IF MORE MORNING/EARLY AFTERNOON STORMS DEVELOP IN NORTHEAST OKLAHOMA THAN ARE CURRENTLY FORECAST...SOME OF THESE OTHER LOCATIONS WILL HAVE TO BE REVISED DOWNWARD AS WELL. PREV DISCUSSION... /ISSUED 614 AM CDT THU AUG 16 2012/ DISCUSSION... VFR CONDITIONS ARE EXPECTED THROUGH MUCH OF THE TAF PERIOD. A STRONG COLD FRONT WILL MOVE INTO NE OK AND NW AR THIS AFTERNOON. GUSTY SFC WINDS...BRIEF IFR VSBYS WILL ACCOMPANY TSRA ALONG BOUNDARY FROM MID AFTERNOON AT THOSE SITES. TSRA CHANCES DECREASE ACROSS THOSE SITES WITH VFR CONDITIONS TO RETURN OVERNIGHT. KFSM AND KMLC WILL SEE ONGOING CHANCES FOR TSRA RESULTING IN A PERIOD OF MVFR VSBYS THROUGH THE REMAINDER OF THE TAF PERIOD AFTER 00Z AS THE SURFACE FRONT SLOWS AS IT MOVES SOUTHEAST. TIMING BECOMES MORE UNCERTAIN...THEREFORE PROB GROUPS FROM 06Z ON WILL BE USED. PREV DISCUSSION... /ISSUED 407 AM CDT THU AUG 16 2012/ DISCUSSION... A COLD FRONT WILL PUSH SOUTH INTO NORTHEAST OKLAHOMA LATE THIS AFTERNOON AND WILL MOVE ACROSS THE REST OF THE AREA TONIGHT AND EARLY FRIDAY BEFORE IT STALLS ACROSS NORTH TEXAS. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT THIS AFTERNOON AND EVENING WITH A FEW SEVERE STORMS LIKELY. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL LIKELY FORM OVERNIGHT NORTH OF THE FRONTAL BOUNDARY AND MOVE SOUTHEAST. THIS PATTERN IS LIKELY TO REPEAT ITSELF THE NEXT SEVERAL NIGHTS NORTH OF THE STALLED FRONTAL BOUNDARY WITH EACH SUCCESSIVE ROUND OF SHOWERS AND STORMS LIKELY TO BE A BIT FURTHER SOUTH AND WEST THAN THE PRECEDING ROUND. DRY WEATHER IS LIKELY TO RETURN BY SUNDAY AND CONTINUE INTO EARLY NEXT WEEK. THE ECMWF BRINGS A FAIRLY STRONG WAVE DOWN IN THE NORTHWEST FLOW ALOFT TOWARDS MIDWEEK AND IF THIS TREND CONTINUES IN FUTURE MODEL RUNS...POPS MAY NEED TO BE ADDED FOR THAT TIME FRAME. STAYED NEAR THE WARMER NAM MOS FOR HIGH TEMPERATURES THE NEXT FEW DAYS WITH OVERNIGHT LOWS LIKELY TO FALL BETWEEN THE COOL GFS MOS AND THE WARMER NAM MOS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....18 AVIATION...22
Hazardous weather outlook, Aug 16, 12:57 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1257 PM CDT THU AUG 16 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1257 PM CDT THU AUG 16 2012 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... A COLD FRONT HAS ENTERED PARTS OF NORTHEAST OKLAHOMA TO THE NORTHWEST OF TULSA EARLY THIS AFTERNOON...BUT IS EXPECTED TO BE QUASI STATIONARY THROUGH THE REMAINDER OF THE AFTERNOON. A WIND SHIFT IN ADVANCE OF THE FRONT IS MOVING SLOWLY THROUGH NORTHEAST OKLAHOMA AND INTO PARTS OF NORTHWEST ARKANSAS. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG AND IN ADVANCE OF THE WIND SHIFT LINE...AND ADDITIONAL DEVELOPMENT IS EXPECTED LATER THIS AFTERNOON AND EVENING ALONG THE MAIN FRONTAL BOUNDARY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH DAMAGING WINDS AND HAIL BEING THE MAIN THREATS. THE SEVERE POTENTIAL MAY WANE SOMEWHAT TOWARD LATE EVENING AS INSTABILITY DECREASES. TEMPERATURES HAVE WARMED WELL INTO THE 90S ACROSS MUCH OF EASTERN OKLAHOMA...WITH THE HIGHEST TEMPERATURES JUST BEHIND THE WIND SHIFT LINE...WHERE WINDS HAVE BECOME WESTERLY. HIGH TEMPERATURES NEAR 100...AND HEAT INDEX VALUES NEAR 105 WILL BE POSSIBLE THIS AFTERNOON. THE HEAT...GUSTY WINDS...AND CONTINUED DRY FUELS WILL RESULT IN AN ELEVATED FIRE DANGER. OUTFLOWS IN THE VICINITY OF THUNDERSTORMS COULD ALSO RESULT IN A QUICK RISE IN WIND SPEED AS WELL AS ERRATIC WIND DIRECTIONS THAT COULD CAUSE FIRE FIGHTING ISSUES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE COLD FRONT IS EXPECTED TO STALL WITHIN THE VICINITY OF THE RED RIVER FRIDAY AND SATURDAY. THUNDERSTORM CHANCES WILL REMAIN NORTH OF THE STALLED BOUNDARY. A SECONDARY PUSH OF DRIER AIR WILL ADVANCE THE FRONT FURTHER SOUTH BY SUNDAY...WHICH WILL MARK THE BEGINNING OF A PERIOD OF SETTLED WEATHER THAT WILL LIKELY CONTINUE INTO THE EARLY PART OF THE NEXT WORK WEEK. TOWARD THE MIDDLE OF NEXT WEEK...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE AREA...INCREASING THUNDERSTORM CHANCES ONCE AGAIN. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 16, 1:42 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT THU AUG 16 2012
OKZ063-068-161915-
CHEROKEE OK-DELAWARE OK-
142 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE
AT 141 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LEACH...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS
AND SCRAPER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3626 9478 3616 9479 3616 9480 3607 9480
3606 9502 3616 9503 3616 9501 3618 9501
TIME...MOT...LOC 1841Z 261DEG 15KT 3614 9495Special weather statement, Aug 16, 1:53 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT THU AUG 16 2012
OKZ063-161930-
DELAWARE OK-
153 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL DELAWARE
AT 153 PM CDT...A SMALL BUT STRONG THUNDERSTORM WAS LOCATED 4 MILES
WEST OF COLCORD...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COLCORD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3640 9460 3621 9457 3620 9457 3619 9479
3629 9483
TIME...MOT...LOC 1853Z 254DEG 18KT 3626 9474The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:24 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Aug 16, 1:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Aug 16, 1:53 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Aug 16, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 60 min |
| Aug 16, 2:38 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 37 min |
| Aug 16, 3:23 PM CDT | Special Weather Statement | TSA | Delaware | 67 min |
| Aug 16, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 26 min |
| Aug 16, 4:24 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Aug 16, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 26 min |
| Aug 16, 4:34 PM CDT | Special Weather Statement | TSA | Rogers | 26 min |
| Aug 16, 4:41 PM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| Aug 16, 4:50 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| Aug 16, 4:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 28 min |
| Aug 16, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 30 min |
| Aug 16, 5:16 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Aug 16, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa | 44 min |
| Aug 16, 5:21 PM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Aug 16, 5:25 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Aug 16, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 29 min |
| Aug 16, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 36 min |
| Aug 16, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 46 min |
| Aug 16, 5:47 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Aug 16, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 52 min |
| Aug 16, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Tulsa, Wagoner | 46 min |
| Aug 16, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 31 min |
| Aug 16, 6:30 PM CDT | Special Weather Statement | TSA | Adair | 60 min |
| Aug 16, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.